I have been takin topiramate since dec. and since the end of jan. my back has been hurtin so i was going to the gym . now the pain is more in my kidneys. my dr.said more juice an water i did it the pain is only gettin worse any idea's ? I think its the meds dont agree with me but but who am i .
Severe stomach, side, or back pain is a serious side effect of the topiramate and needs to be addressed by the doctor. Be insistent with the doctor.If are not constipated and water or juice is not making the difference than it is probably the topiramate.
Best of luck,
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 1 answer
Posted 19 Jul 2013 • 1 answer
Posted 17 Jan 2014 • 1 answer
Posted 22 Jan 2016 • 4 answers
Posted 31 May 2016 • 0 answers